Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Diarrhoea and vomitting problem - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2309 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help yu?
User :   hi just curious if i should go see the doctor or not cause i have been vomitting and diarhea and i have no heat in my house
Doctor :   Can you say about the last line one more time 'i have no heat in my house '
Doctor :   I did not understand it?
User :   no hydro
Doctor :   are you tehre
Doctor :   there
Doctor :   Ok how many vomitings yu had?
Doctor :   in the day
Doctor :   How many times did you visit the loo
User :   6 already
Doctor :   What
Doctor :   6
Doctor :   vomitus or
Doctor :   stool
User :   stool
User :   and 2 vomitting
Doctor :   Do you have pain in the stomach
User :   yeah
Doctor :   Did you check the temperature
User :   i was hot last night but not today that i know off
Doctor :   How many days you have this problem?

Doctor :   A cautious home methods can avoid your trip to a doc
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor